MathSciNet Relay Station
MathSciNet bibliographic data
MR1871296 57Q10 (19B28 57M05)
Le Dimet, Jean-Yves Enlacements d'intervalles et torsion de Whitehead. (French) [String links and Whitehead torsion] Bull. Soc. Math. France 129 (2001), no. 2, 215–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement